# SDR DALA2021072004097

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,945 hours, 41,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 RH WING I/B FLAP UPPER I/B SKIN HAS CORROSION. CORRECTIVE ACTION: RIGHT WING I/B FLAP UPPER I/B SKIN DAMAGE FOUND TO BE COMMON TO THE TRAILING EDGE COVE PANEL INSERTS ONLY INSERTS REMOVED AND REPLACED ON ERA 592714-14 REV ORIGINAL. (1879544)
